# SDR SWIA200718508

- Difficulty date: May 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 17,317 hours, 13,372 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE TRANSDUCER BRACKET IS CRACKED AT 3 PLACES, DISCOVERED AT C-CHECK.  INSTALLED NEW BRACKET PER CRJ200 SRM 51-42-06.
